# SDR AWXA200300491

- Difficulty date: April 27, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112091200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1 INCH CRACK WAS FOUND AT FASTENER HOLE ON FLOOR SUPPORT Y1292, FR 18.  MAINTENANCE CUTOUT DAMAGED AREA ON FLOOR SUPPORT Y1292, AT FR 18; FABRICATED 2 EACH REPAIR ANGLES AND A FILLER; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 PG 201-210 FIG 201, SRM 51-21-11 PG 5-7, SRM 51-23-11 PG 20 AND SRM 51-42-11 PG 8-12 FIG 2-3.
